# SDR ABXA9701402

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 59148659
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AT PRESSURE BULKHEAD STA 604.  SKIN BULGING AND RIVETS SHEARED.  REMOVED CORROSION AND TREATED AREA IAW 51-10-3.  REPLACED FOUR FINGER DOUBLERS P/N 5914865-9-11-17-18 IAW DWG 5914865 AND DC-9 SRM 51-30-2 AND 51-30-5.
